MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY INVISX LOCK; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE

MEDTRONIC NEUROSURGERY INVISX LOCK; PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Model Number 60101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the device broke during use.The device was planned to be explanted.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INVISX LOCK
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, NON-ALTERABLE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
5290 california ave
irvine CA 92617
Manufacturer (Section G)
MEDTRONIC NEUROSURGERY
5290 california ave
irvine CA 92617
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key12799242
Report Number2021898-2021-00194
Device Sequence Number4662228
Product Code GXN
UDI-Device Identifier00643169466296
UDI-Public00643169466296
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number60101
Device Catalogue Number60101
Device Lot NumberE48857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date11/11/2021
Date Device Manufactured08/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown